# SDR 7FDEA00791

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-25
- Aircraft serial: 18870
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6516347
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0427  013   CORROSION (C53-113-01(2)) ON THE SHEAR TIE AT BS 1130 OUTBOARD OF STRINGER 29L.   ***   S/D   ***   REMOVED SHEAR TIE.  FABRICATED NEW SHEAR TIE.  INSTALLED PER FED-EX SRM 51-30-2.  ALODINED, PRIMED AND PAINTED PER FED-EX SRM 51-10-2 AND PER FED-EX M/M 51-20-151.
